Well day 5 of steroids , 500mg a day for five days , my eyesight is off , really uncomfortable and blurry , I feel very anxious and edgy , very wired , shaky , and my head is “in the shed” is this normal ? Does anybody else feel shaky and anxious on the steroids , I see lots of people commenting on the nasty side effects but none say what they experience or why they don’t want to take them . I feel so off its ridiculous , I was put on steroids for various symptoms that had been progressing for weeks but I feel worse on them .
Sorry to say, but I think it is normal what you are feeling. Steroids are horrible horrible drugs to take and the dose we take for a relapse is super high. I certainly feel like you are describing when I am on them. I get the anxious, shaky feelings and become convinced that my heart is going to stop, so much so I have previously ended up on an ECG machine. My heart was fine. I dread taking them but I do so in the hope that a relapse will go away slightly sooner (work purposes etc). And I believe they make you feel a lot worse before you feel any benefit.
If you are worried about how you are feeling try your ms nurse - she may be able to reassure you more. I hope you start to feel better soon
I had the same amount of steroids 3 weeks ago to help with a relapse. They made my eyesight very poor and made me feel very anxious and as if my head did not belong to me.
3 weeks have now passed and I feel much better and although the relapse is still around I feel more with it and think the steroids actually helped in the long run.
Stick with them, the side effects will wear off and hopefully you will feel the benefit. All the best.